# SDR SWAA950089

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND STRINGER CORROSION AROUND FASTENERS AT BS 727D TO 767, S26R, AND AT BS 767 TO 807, S26R.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
